HI im a pretty healthy 30 yr old male. I have seen 9 doctors in the past 3 months. I have a problem with twitching in the groin/lower abdomen/butt/prostate area that sends "energy out" to the limbs in the form of twitching or pins /needles feeling to hands and feet. It seems to happen more after I eat and with worse things I eat. This also someitmes makes burning/stingy bumps rectallly and penis, and lower back. I have been tested for all STDs and hiv and have none of this. Oringally drs thought it was herpes but thats out. Then they thought a yeast infection but I got tested for a blood fungal infection and thats neg. I have had a colonocapy, that came back ok. I then saw an alergist for food and nasel, I was only found to be alergic to some molds. My internist dr, has no clue what is causing this and just sends me to different drs to get tests done. HELP HELP HELP its like i have someone in my lower part of my body torturing me. The cycle repeats everyday.... eat, twitching in lower groin (almost the rate of a buzz) and upper legs after an hour or so I eat, then bumps or shooting pains to hands and feet or prostate or rectum. Its affecting my whole life , work, eating, sleeping, its horrible ANY ideas are a help!
Have you taken a quinolone antibiotic prior to these symptoms such as ciprofloxacin, avolox, levaquin or others. Do you have a whole foods store nearby. Try to eat natural foods free of antibiotics, hormones, msg, etc and see how you feel.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.